Fernando De Terán Vergara
Fernando De Terán Vergara
Catedrático de Matemática Aplicada (UC3M) / Professor of Applied Mathematics
Verified email at math.uc3m.es - Homepage
Title
Cited by
Cited by
Year
Fiedler companion linearizations and the recovery of minimal indices
F De Teran, FM Dopico, DS Mackey
SIAM J. Matrix Anal. Appl. 31, 2121-2204, 2010
1122010
Spectral equivalence of matrix polynomials and the index sum theorem
F De Terán, FM Dopico, DS Mackey
Linear Algebra and its Applications 459, 264-333, 2014
1002014
Linearizations of singular matrix polynomials and the recovery of minimal indices
F De Teran, F Dopico, D Mackey
The Electronic Journal of Linear Algebra 18, 2009
802009
Fiedler companion linearizations for rectangular matrix polynomials
F De Terán, FM Dopico, DS Mackey
Linear algebra and its applications 437 (3), 957-991, 2012
642012
The solution of the equation XA+ AXT= 0 and its application to the theory of orbits
FD Terán, FM Dopico
Linear Algebra and its Applications 434 (1), 44-67, 2011
592011
Palindromic companion forms for matrix polynomials of odd degree
F De Terán, FM Dopico, D Steven Mackey
Journal of Computational and Applied Mathematics, 2011
512011
Recovery of eigenvectors and minimal bases of matrix polynomials from generalized Fiedler linearizations
MI Bueno, F de Terán, FM Dopico
SIAM Journal on Matrix Analysis and Applications 32, 463, 2011
492011
Matrix polynomials with completely prescribed eigenstructure
F De Terán, FM Dopico, P Van Dooren
SIAM Journal on Matrix Analysis and Applications 36 (1), 302-328, 2015
452015
CONSISTENCY AND EFFICIENT SOLUTION OF THE SYLVESTER EQUATION FOR⋆-CONGRUENCE: AX+ X⋆ B= C
F DE TERÁN, FM DOPICO
Electronic Journal of Linear Algebra 22, 849-863, 2011
432011
Low rank perturbation of Kronecker structures without full rank
F De Terán, FM Dopico
SIAM Journal on Matrix Analysis and Applications 29 (2), 496, 2008
422008
Low rank perturbation of Weierstrass structure
F de Terán, FM Dopico, J Moro
SIAM J. Matrix Anal. Appl 30 (2), 538-547, 2008
372008
The solution of the equation AX+ X★ B= 0
F De Terán, FM Dopico, N Guillery, D Montealegre, N Reyes
Linear Algebra and its Applications 438 (7), 2817-2860, 2013
322013
Backward stability of polynomial root-finding using Fiedler companion matrices
F De Terán, FM Dopico, J Pérez
IMA Journal of Numerical Analysis 36 (1), 133-173, 2016
282016
Eigenvectors and minimal bases for some families of Fiedler-like linearizations
MI Bueno, F De Terán
Linear and Multilinear Algebra 62 (1), 39-62, 2014
282014
Sharp lower bounds for the dimension of linearizations of matrix polynomials
F DE TERÁN, FM DOPICO
Electron. J. Linear Algebra 17, 518-531, 2008
282008
THE EQUATION XA+ AX= 0 AND THE DIMENSION OF CONGRUENCE ORBITS
F DE TERÁN, FM DOPICO
Electron. J. Linear Algebra 22, 448-465, 2011
272011
A note on generic Kronecker orbits of matrix pencils with fixed rank
F De Terán, FM Dopico
SIAM J. Matrix Anal. Appl 30 (2), 491-496, 2008
242008
First order spectral perturbation theory of square singular matrix pencils
F De Terán, FM Dopico, J Moro
Linear algebra and its applications 429 (2-3), 548-576, 2008
232008
Generic change of the partial multiplicities of regular matrix pencils under low-rank perturbations
F De Teran, FM Dopico
SIAM Journal on Matrix Analysis and Applications 37 (3), 823-835, 2016
202016
Condition numbers for inversion of Fiedler companion matrices
F De Terán, FM Dopico, J Pérez
Linear Algebra and its Applications 439 (4), 944-981, 2013
192013
The system can't perform the operation now. Try again later.
Articles 1–20